# SDR ASAA2013071595611

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 22,938 hours, 6,886 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED WITH MASTER CAUTION RECALL EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK OF THE PACK/ZONE TEMP  CONTROLLERS & FOUND RAM AIR DOOR ACTUATOR.   FAULT CLEARED ON BITE RESET.  RAN PACKS & GROUND VERIFIED GOOD ON RAM AIR DOOR ACTUATOR REF FIM 21-62-00, TASK 801.
